Can loratadine cause weight gain or bloated stomach?

Weight gain. Antihistamine, usually the older ones, may be associated with weight gain. Loratadine in the recommended dose usually does not cause it however. I have not heard of this causing bloating which is more likely from something else but this is another complicated subject.

Related Questions

What causes weight gain, nausea and fullness in the abdomen?

Maybe not related? First distinguish fluid weight (like edema, ascites, "third spacing") from tissue weight (e.g. Bodybuilding, reparative, tumors, adipose). There are lots of metabolic reasons to rule out (organ disease like heart, liver, kidneys), insufficiency (thyroid, adrenal, kidney), more. Often high calorie (but low volume) foods & drink may add up quickly (3000-3500 extra calories per pound gained). Read more...

Can probiotics cause weight gain? Increased from 30 to 50 cfu due to stomach issues 3 wks ago and gained weight.

Weight gain. What is your height and weight? How much overweight are you? What are the stomach issues? For now you should see both your Primary doctor and a Psychologist! Hope all goes well! Please keep me posted! Read more...